MathSciNet Relay Station
MathSciNet bibliographic data
MR1133781 60J15
Bélisle, Claude; Faraway, Julian Winding angle and maximum winding angle of the two-dimensional random walk. J. Appl. Probab. 28 (1991), no. 4, 717–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement